# SDR TWAA0009802

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- Aircraft time: 80,825 hours, 86,876 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9615059002
- Condition: Worn
- Location: Winshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CENTER WINDSHIELD OVERHEATED AND SMOKE WAS SEEN.  WINDSHIELD HEAT WAS TURNED OFF.  REPLACED THE HEAT CONTROLLER, (P/N 961-5059-002), AND THE CENTER WINDSHIELD, (P/N 5887275-505).  CHECK-C 5-27-00 STL.
